Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest treatment for phimosis

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Question
I have a itchy foreskin from last 3-4 days. I am feeling pain pulling back the foreskin. Having painful intercourse.

Please suggest some medicine.
Posted Sat, 30 Aug 2014 in Men Sexual Problems
 
 
Answered by Dr. Deepak Kishore Kaltari 17 minutes later
Brief Answer:
Could be due to smegma

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Mr XXXXXXX

Painful or difficulty in retraction of prepuce over the glans could possibly be due to adhesion between the prepuce and glans. The adhesion is usually caused by chemical inflammation secondary to retained smegma( whitish secretion normally present). Exact diagnosis will depend on clinical examination.
It would be very helpful if you could provide me following additional information for me to be able to assist you further

1. Is it during vaginal intercource you are experiencing the pain?
2. Any significant sexual exposure?
3. Is there any discharge from urinary opening/external meatus?
4. Kindly provide clinical photograph for assessment

Awating your response

Take Care

Best Regards
Dr Deepak
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor